# SDR SWAA2025021890078

- Difficulty date: January 27, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON HOLES ACCESS PANEL 661BB TRAILING EDGE AT RT WING 2025-91880<[01] TOOL USED: HOT BONDER PN: HCS9200B; SN: 18185847; DUE DATE: 01-OCT-25;[02] TOOL USED P/N: EPOCH 600; S/N: 120357005; CAL DUE: 10-JUN-25.;[03] TOOL USED: HUMIDITY/TEMPERATURE CHART RECORDER P/N: RH550; S/N: 240531238; DUE DATE: 10-SEP-25.;[04] TOOL USED: MULTIMETER P/N: FLUKE 179; S/N: 97220141; DUE DATE: 01-APR-25.;[05] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE IDIVIDUAL SIGNOFFS BELOW;[06] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE IDIVIDUAL SIGNOFFS BELOW
